# SDR 2005UALA01228

- Difficulty date: November 4, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 25,479 hours, 9,072 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU COMM FWD LT MESSAGE DURING EMERGENCY BATTERY SYS TEST.   REPLACED BATTERY PACK AT DOOR 1 LEFT,
